A

  • Abdolhadi-Zangakani, Salahaddin Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups [Volume 18, Issue 1, 2021, Pages 89-105]

  • Adhya, Sugata Some Properties of Lebesgue Fuzzy Metric Spaces [Volume 18, Issue 1, 2021, Pages 1-14]

  • Ahmadi, Reza A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces [Volume 18, Issue 1, 2021, Pages 15-34]

  • Ahmdi, Ahmad $K$-orthonormal and $K$-Riesz Bases [Volume 18, Issue 1, 2021, Pages 59-72]

  • Al-Issa, Shorouk Characteristics of Solutions of Fractional Hybrid Integro-Differential Equations in Banach Algebra [Volume 18, Issue 3, 2021, Pages 109-131]

  • Altiparmak, Ebru Fixed Point Theorems for Geraghty Type Contraction Mappings in Complete Partial $b_{v}left( s ight) $-Metric Spaces [Volume 18, Issue 2, 2021, Pages 45-62]

  • Ashrafi, Siamak Investigation of the Boundary Layers of the Singular Perturbation Problem Including the Cauchy-Euler Differential Equation [Volume 18, Issue 4, 2021, Pages 73-96]

B

  • Bayati Eshkaftaki, Ali On Some Linear Operators Preserving Disjoint Support Property [Volume 18, Issue 3, 2021, Pages 41-49]

  • Behzadi, Naghi A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces [Volume 18, Issue 1, 2021, Pages 15-34]

  • Bilalov, Bilal Interior Schauder-Type Estimates for Higher-Order Elliptic Operators in Grand-Sobolev Spaces [Volume 18, Issue 2, 2021, Pages 129-148]

  • Boukaroura, Ilyas Boundary Value Problems in Thermo Viscoplasticity [Volume 18, Issue 4, 2021, Pages 19-30]

  • Budak, Huseyin On New Extensions of Hermite-Hadamard Inequalities for Generalized Fractional Integrals [Volume 18, Issue 1, 2021, Pages 73-88]

C

  • Caksu Guler, Aysegul $mathcal{I}$-convergence in Fuzzy Cone Normed Spaces [Volume 18, Issue 4, 2021, Pages 45-57]

D

  • Deb Ray, Atasi Some Properties of Lebesgue Fuzzy Metric Spaces [Volume 18, Issue 1, 2021, Pages 1-14]

  • Djabi, Seddik Boundary Value Problems in Thermo Viscoplasticity [Volume 18, Issue 4, 2021, Pages 19-30]

E

  • Eftekhari, Noha On Some Linear Operators Preserving Disjoint Support Property [Volume 18, Issue 3, 2021, Pages 41-49]

  • Elgourari, Aiad Bicomplex Frames [Volume 18, Issue 3, 2021, Pages 69-89]

  • El-Sayed, Ahmed Characteristics of Solutions of Fractional Hybrid Integro-Differential Equations in Banach Algebra [Volume 18, Issue 3, 2021, Pages 109-131]

  • Esmaeili, Behzad On 1-index of Unstable Spacelike Hypersurfaces in Pseudo-Euclidean Spheres [Volume 18, Issue 4, 2021, Pages 97-111]

F

  • Farokhi-Ostad, Javad Two Equal Range Operators on Hilbert $C^*$-modules [Volume 18, Issue 2, 2021, Pages 85-96]

  • Fulatan, Ibrahim Aliyu Fixed Points of $p$-Hybrid $L$-Fuzzy Contractions [Volume 18, Issue 3, 2021, Pages 1-25]

G

  • Garg, Raj Kumar A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

  • Garodia, Chanchal On Approximating Fixed Point in CAT(0) Spaces [Volume 18, Issue 4, 2021, Pages 113-130]

  • Ghanmi, Allal Bicomplex Frames [Volume 18, Issue 3, 2021, Pages 69-89]

  • Ghosh, Prasenjit Introduction of Frame in Tensor Product of $n$-Hilbert Spaces [Volume 18, Issue 4, 2021, Pages 1-18]

H

  • Haghighatdoost, Ghorbanali - Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups [Volume 18, Issue 1, 2021, Pages 89-105]

  • Haghighatdoost, Ghorbanali On 1-index of Unstable Spacelike Hypersurfaces in Pseudo-Euclidean Spheres [Volume 18, Issue 4, 2021, Pages 97-111]

  • Hasankhani Fard, Mohammad Ali Gabor Dual Frames with Characteristic Function Window [Volume 18, Issue 1, 2021, Pages 47-57]

  • Hashem, Hind Characteristics of Solutions of Fractional Hybrid Integro-Differential Equations in Banach Algebra [Volume 18, Issue 3, 2021, Pages 109-131]

  • Hassanzadeh Asl, Jalal Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

J

  • Jamali, Hassan Using Frames in Steepest Descent-Based Iteration Method for Solving Operator Equations [Volume 18, Issue 2, 2021, Pages 97-109]

  • Janfada, Ali Reza Two Equal Range Operators on Hilbert $C^*$-modules [Volume 18, Issue 2, 2021, Pages 85-96]

K

  • Kabbaj, Samir Integral $K$-Operator Frames for $End_{mathcal{A}}^{st}(mathcal{H})$ [Volume 18, Issue 3, 2021, Pages 91-107]

  • Kalyani, K. On Some Coupled Fixed Point Theorems with Rational Expressions in Partially Ordered Metric Spaces [Volume 18, Issue 1, 2021, Pages 123-136]

  • Karahan, Ibrahim Fixed Point Theorems for Geraghty Type Contraction Mappings in Complete Partial $b_{v}left( s ight) $-Metric Spaces [Volume 18, Issue 2, 2021, Pages 45-62]

  • Kazemi, Kianoush Second Module Cohomology Group of Induced Semigroup Algebras [Volume 18, Issue 2, 2021, Pages 73-84]

  • Khan, Asif R. Weighted Cebysev Type Inequalities for Double Integrals and Application [Volume 18, Issue 4, 2021, Pages 59-72]

  • Khelladi, Samia Boundary Value Problems in Thermo Viscoplasticity [Volume 18, Issue 4, 2021, Pages 19-30]

  • Khurana, Deeplai A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

  • Kolahdouz, Mohsen Using Frames in Steepest Descent-Based Iteration Method for Solving Operator Equations [Volume 18, Issue 2, 2021, Pages 97-109]

  • Kosem, Pınar On New Extensions of Hermite-Hadamard Inequalities for Generalized Fractional Integrals [Volume 18, Issue 1, 2021, Pages 73-88]

L

  • Labrigui, Hatim Integral $K$-Operator Frames for $End_{mathcal{A}}^{st}(mathcal{H})$ [Volume 18, Issue 3, 2021, Pages 91-107]

M

  • Mahjoubi-Bahman, Rasoul Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups [Volume 18, Issue 1, 2021, Pages 89-105]

  • Miri, Mohammad Reza Second Module Cohomology Group of Induced Semigroup Algebras [Volume 18, Issue 2, 2021, Pages 73-84]

  • Moghimi, Mohammad Bagher On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Mohammadrezaee, Maryam Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

  • Mohammed, Shehu Shagari Fixed Points of $p$-Hybrid $L$-Fuzzy Contractions [Volume 18, Issue 3, 2021, Pages 1-25]

  • Mohanta, Sushanta Kumar Coincidence Point Results for Different Types of $ H_b^{+} $-contractions on $m_b$-Metric Spaces [Volume 18, Issue 2, 2021, Pages 1-31]

  • Mohsenialhosseini, Seyed Ali Mohammad A Fixed Point Theorem for Weakly Contractive Mappings [Volume 18, Issue 1, 2021, Pages 107-122]

  • Molkhasi, Ali Some Properties of Complete Boolean Algebras [Volume 18, Issue 2, 2021, Pages 63-71]

  • Murugusundaramoorthy, Gangadharan A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

N

  • Najati, Abbas On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

  • Nami, Susan A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces [Volume 18, Issue 1, 2021, Pages 15-34]

  • Nasir, Hira Weighted Cebysev Type Inequalities for Double Integrals and Application [Volume 18, Issue 4, 2021, Pages 59-72]

  • Nasrabadi, Ebrahim Second Module Cohomology Group of Induced Semigroup Algebras [Volume 18, Issue 2, 2021, Pages 73-84]

  • Nazari, Akbar Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

  • Noori, Batool On Approximation of Some Mixed Functional Equations [Volume 18, Issue 1, 2021, Pages 35-46]

O

  • Oloomi, Ali Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

P

  • Pahlavany, Sajjad Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

  • Pashaie, Firooz On 1-index of Unstable Spacelike Hypersurfaces in Pseudo-Euclidean Spheres [Volume 18, Issue 4, 2021, Pages 97-111]

  • Patra, Shilpa Coincidence Point Results for Different Types of $ H_b^{+} $-contractions on $m_b$-Metric Spaces [Volume 18, Issue 2, 2021, Pages 1-31]

  • Pehlivan, Ebru On New Extensions of Hermite-Hadamard Inequalities for Generalized Fractional Integrals [Volume 18, Issue 1, 2021, Pages 73-88]

R

  • Rahimi, Asghar $K$-orthonormal and $K$-Riesz Bases [Volume 18, Issue 1, 2021, Pages 59-72]

  • Rashidi-Kouchi, Mehdi Woven g-Fusion Frames in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 133-151]

  • Rezapour, Shahram Some Common Fixed Point Results for Generalized $lpha_*$-$psi$-contractive Multi-valued Mappings on Ordered Metric Spaces with Application to Initial Value Problem [Volume 18, Issue 2, 2021, Pages 111-128]

S

  • Sadigova, Sabina Rahib Interior Schauder-Type Estimates for Higher-Order Elliptic Operators in Grand-Sobolev Spaces [Volume 18, Issue 2, 2021, Pages 129-148]

  • Saheli, Morteza A Fixed Point Theorem for Weakly Contractive Mappings [Volume 18, Issue 1, 2021, Pages 107-122]

  • Salavati, Erfan Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 51-68]

  • Samanta, Tapas Kumar Introduction of Frame in Tensor Product of $n$-Hilbert Spaces [Volume 18, Issue 4, 2021, Pages 1-18]

  • Sarakhsi, Alireza Investigation of the Boundary Layers of the Singular Perturbation Problem Including the Cauchy-Euler Differential Equation [Volume 18, Issue 4, 2021, Pages 73-96]

  • Seshagiri Rao, N. On Some Coupled Fixed Point Theorems with Rational Expressions in Partially Ordered Metric Spaces [Volume 18, Issue 1, 2021, Pages 123-136]

  • Sezen, Muzeyyen Sangurlu Fixed Point Theorems for Fuzzy $(gamma,eta)$-Contractions in non-Archimedean Fuzzy Metric Spaces [Volume 18, Issue 4, 2021, Pages 31-44]

  • Shakoory, Habib A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces [Volume 18, Issue 1, 2021, Pages 15-34]

  • Shirazi, Syed Sikander Weighted Cebysev Type Inequalities for Double Integrals and Application [Volume 18, Issue 4, 2021, Pages 59-72]

  • Sirajo, Yahaya Fixed Points of $p$-Hybrid $L$-Fuzzy Contractions [Volume 18, Issue 3, 2021, Pages 1-25]

  • Souid El Ainin, Mohammed Bicomplex Frames [Volume 18, Issue 3, 2021, Pages 69-89]

U

  • Uddin, Izhar On Approximating Fixed Point in CAT(0) Spaces [Volume 18, Issue 4, 2021, Pages 113-130]

V

  • Vaezpour, S. Mansour Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 51-68]

  • Valaei, Mohamad Joint Continuity of Bi-multiplicative Functionals [Volume 18, Issue 2, 2021, Pages 33-44]

  • Verma, Sarika A Generalized Class of Univalent Harmonic Functions Associated with a Multiplier Transformation [Volume 18, Issue 3, 2021, Pages 27-39]

Z

  • Zamani, Majid Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces [Volume 18, Issue 3, 2021, Pages 51-68]

  • Zivari-Kazempour, Abbas Joint Continuity of Bi-multiplicative Functionals [Volume 18, Issue 2, 2021, Pages 33-44]